# SDR IPXA2M75443

- Difficulty date: September 3, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 62,945 hours, 9,496 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0220557
- Condition: Cracked
- Location: Bs 1461 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LONGERON 17L FITTING BETWEEN STA 1461 AND 1481 CRACKED.   REPAIRED LONGERON 17L FITTING BETWEEN STA 1461 AND 1481 REF STA EA 011-5310-01-A4225, REV I/R, EO MD11-5310-48529-A AND FAA FORM 8110- 3.
